The NSHN Forum


Back to NSHN Mainsite   
News: Welcome to the NSHN Forums - members will find many more rooms accessible inside, so feel free to come and join us.
NSHN is a support site, a safe environment to help each other  understand the mechanisms resulting in self harm and cope with it and related problems. With this objective in mind, NSHN hopes to reduce the incidence and severity of any form of self harm and improve general awareness throughout the community.
Our membership includes those that self injure, their friends and family and other support groups.
 
*
Welcome, Guest. Please login or register. July 30, 2014, 10:04:42 AM


Login with username, password and session length

Pages: [1]   Go Down
  Print  
Author Topic: Meds change MT*od/ed/sui  (Read 249 times)
0 Members and 1 Guest are viewing this topic.
babylady
18+
Usually here
***
Offline Offline

Posts: 2359



« on: February 14, 2012, 03:05:20 PM »

Currently my antidepressent is Fluoxetine, set at a dose to aid with binge prevention as well as depression.  I have been on this a fair while now, thoug had a period recently that I stopped taking all meds completely.  To be honest, I am not really sure if they are helping as am still getting sui/od type thoughts and acting upon them.
My other big issue at the moment is sleep, which doesn't help my mood as I am struggling to get off, waking frequently and getting hideous nightmares which have peaked this week with my husband waking me from fitful sleeps and screaming to the point I am waking the whole house.  The nightmares have no pattern, complete mixture of past events, total randomness and current anxieties mixed up with random conversations/daily TV watching (not necessarily horror type stuff).  Am currently on Melatonin for sleep and have been for quite a while.

Saw the inpatient consultant today as still under Crisis, along with crisis, my cc and my husband.
It was decidied to put me on beta blockers for my anxiety, which is good as I really need something and they are not the usual sedative route of diazepam/lorazepam that have taken before.  This is also bad, because they also cause sleep disturbance and nightmares (1:10).
They also want me to reduce the melatonin in view of it being stoppped for Agomaletin (an Ad with melatonin in it) to have alongside the fluoxetine.  There are no real side effects that worry me about this medication.
Other worries are, how are they going to tell what is causing the nightmares (meds or otherwise) if I am stopping one, yet starting another that both could cause this?  Also, I found mysle getting quite excited about the opportunitues for od/sui with the beta blockers.  Not so good.

Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines

Valid XHTML 1.0! Valid CSS! Dilber MC Theme by HarzeM